# SDR IPXA2017071319246

- Difficulty date: June 30, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 22,962 hours, 15,226 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N300151
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-12, LEFT HORIZONATL STAB UPPER SURFACE INBD L/E DENTED.  REPAIRED THE DAMAGE IAW 51-70-10, REPAIR 2, AND 51-70-10-2R.
